×

Found 10 Documents (Results 1–10)

100
MathJax

Two-term asymptotics of the spectrum of a boundary-value problem under an interior reflection of general form. (English. Russian original) Zbl 0574.35032

Funct. Anal. Appl. 18, 267-277 (1984); translation from Funkts. Anal. Prilozh. 18, No. 4, 1-13 (1984).
Reviewer: R.Didier
MSC:  35J40 35P20
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic expansion of the spectral function for second-order elliptic operators in \({\mathbb{R}}^ n\). (English. Russian original) Zbl 0533.35072

Funct. Anal. Appl. 17, 193-200 (1983); translation from Funkts. Anal. Prilozh. 17, No. 3, 37-45 (1983).
MSC:  35P20 35J15 58J50
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification